# SDR SWAA2023082281012

- Difficulty date: July 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB 4; STA 120.3 CRACKED<REMOVED CRACK DAMAGE IAW SRM 55-10-09-2R-4 PARA.4.B(1). DIMENSIONS; L= 1.70' X W= 0.050' ON THE VERTICAL STIFFENER.CUT & REMOVED CRACK DAMAGE EXTENDING INTO THE WEB FOUND BY HFEC INSPECTION IAW SRM 55-10-09-2R-4. PARA.4.B(2). DIMENSIONS OF CUTOUT L= 0.60' X W = 0.35'.;[08] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 7.;[09] ACCOMPLISHED PARTIAL WORK STEP 1; UPDATED MEASUREMENTS SECTION.APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4. PARA 4.K.;[15] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 13 AND 14.;[16] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-4 PARA.4.L. INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-4 PARA.4. M - Q.INSTALLED LEFT HORIZONTAL STABILIZER RIB 4; STA 120.30 IAW SRM 51-40-02-0G-0 & BAC DRAWINGS #002A0001; 182A1500 & 182A3001 INSTALLED DISPLACED LEFT HAND HORIZONTAL STABILIZER FRONT SPAR WEB AT STABILIZER STA 111.10 - 136 IAW SRM 51-40-02-0G-0 & BAC DRAWING #182A2401
